Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lightheadedness/dizziness

Posted by Racer on August 12, 1999, at 19:42:51

In reply to Re: lightheadedness/dizziness, posted by CDT on August 12, 1999, at 16:29:30

> Thanks for the info. Did Effexor XR cause weight gain? I do have low blood pressure but the lightheadedness is triggered by stress/anxiety. I'm trying to find the perfect solution without the sedating/weight gain side-effects. This may be asking too much..... Thanks-

No, I didn't gain any weight on Effexor XR, and have maybe lost a little, though that's not a good thing for me. It's fixed the anxiety, and I've lost weight. Can you think of a better combo?? Ha! Aren't I lucky to be depressed? (OK, I get the "look at the bright side" award...)

I have low blood pressure, too, and so any drug that lists hypotension is right out for me. The Serzone was dreadful! The Effexor has maybe raised it a tad (to about 100/65!), but not to any critical level. {lol}

Good luck.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:9678